# SDR USAABB08122

- Difficulty date: July 19, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL FLT 811 EN ROUTE PHL TO CUN.  DURING CRUISE, RECEIVED A LT UTILITY BUS OFF MESSAGE.  ATTEMPTS TO RESET WERE UNSUCCESSFUL.  THE CREW DECIDED TO STOP IN FLL TO HAVE MAINTENANCE REPAIR THE ACFT.  THE FLIGHT DIVERTED TO FLL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LFT DC BUSS, SECTION 1 CIRCUIT BREAKER.  OPERATIONALLY CHECKED OK.  (S)
